# SDR COMA0060783

- Difficulty date: September 24, 2000
- Submitted: October 2, 2000
- Operation: Air carrier
- Aircraft: N981CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7163
- Aircraft time: 8,619 hours, 8,748 cycles
- Engine: Ge CF343A1
- System (JASC): 7500 · Engine Bleed Air System
- Part: Check Valve
- Part number: 624907B
- Part serial: 1247
- Condition: Failed
- Location: Rt Engine
- Part time: 10,719 hours, 10,420 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

INFLIGHT, BUFFET VIBRATION COMING FROM CABIN.  REPLACED THE RIGHT HAND ENGINE 10TH STAGE BLEED AIR CHECK VALVE.
